| Model Number |
SIG30CTAV |
| Medical Device Problem Codes |
Component or Accessory Incompatibility (2897); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: sigphandle; sig power sigphandle handle; (serial number: unknown) sigpshell; sig power sigpshell control shell; (lot number: unknown) sigadaptstnd; sig power sigadaptstnd linear adapter; (serial number: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an azygos vein resection during esophageal resection, during setup, the reload could not be connected and the shaft cover detached.A new cartridge was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the reload had a full complement of staples.The jaw of the reload was open.The cover tube of the device was rotated, and there was damage to the alignment detent feature.Functional testing found that the cover tube returned to the proper position.The reload was loaded into a representative handle.The reload was cycled without hesitation or binding and was applied to test media.All staples were properly placed, and the test media was transected.The reload interlock was tested and found to function properly.It was reported that the component disengaged and the device was difficult to load.The reported issues were confirmed.The product analysis noted evidence that the device was not used as intended.These issues may occur when the cover tube is forcefully rotated while the instrument shaft is restricted or if an attempt is made to forcefully rotate a loading unit into the instrument prior to fully inserting the loading unit into the shaft.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: cycle the instrument to confirm proper loading of the reload.To do so, squeeze the handle once to close the jaws of the reload.Push the black loop handle all of the way forward or pull back on the black return knob and confirm that the reload jaws open fully.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.